# SDR SWAA2013020112236

- Difficulty date: January 24, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N796SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27889
- Aircraft time: 43,382 hours, 25,432 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED AT FASTENER HOLE BS 360 AT STR 8 RT.  REMOVED CRACKED STRINGER CLIP BS 360 AT STR 8 RT IAW SRM 51-40-02 89273U 24JAN13.  INSTALLED NEW STRINGER CLIP BS 360 AT STR 8 RT IAW SRM 51-40-02-0G-0.
